# SDR DALA13039280965

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 61,539 hours, 45,621 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE LT TAILCONE RELEASE MECHANISM CAM WAS NOTED TO BE WORN IN TWO PLACES AT THE BASE. THE WORN CAM WAS REPLACED IAW AMM 53-53-2 AND THE REQUIRED INSPECTION WAS COMPLETED.
